# SDR CA131121012

- Difficulty date: November 21, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Lear 35A
- Aircraft time: 9,143 hours
- Engine: Garrtt TFE73122B
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Valve
- Part number: 48C48641
- Condition: Cracked
- Location: Landing Gear
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) PN 48C48641, SN 1036, PLEASE SEE ATTACHED DOCS AND PICS REGARDING THIS O/H VALVE THAT WAS INSTALLED ON ACFT ON JULY 27, 2012. THE HOUSING ON THIS VALVE IS CRACKED RIGHT THROUGH NOW.  THE LAST FLIGHT ON THIS AC WAS IN APRIL, 2013. DURING OUR PREBUY INSP IN JULY OF 2013, WE NOTICED HYD LEAKAGE IN THE AREA OF THIS VALVE AND ASSUMED IT WAS EITHER A CHAFED LINE OR A LOOSE ONE.  NOW THAT WE HAVE FULL POSSESSION AND ARE ABLE TO TS THIS FULLY WE NOTICED THE LARGE CATASTROPHIC CRACK IN THE VALVE BODY WHICH ONLY HAD APPROXIMATELY 54 HRS AND 36 CYC SINCE O/H.  ATTACHED IS THE INSTALL LOG ENTRY, LOG PG FOR THE LAST FLIGHT AND 8130 FOR THE VALVE.
